# SDR DL73K982229

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Condition: Failed
- Location: Nr 3 Spoiler Act
- Component: 654456115
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF HYD SYS A QTY IN FLT.  REPL NO3 FLT SPOILER ACTUATOR.  O-RING RUPTURED ON ACTUATOR.  ALL LEAK AND OPN TEST NML.
